# SDR ASAA2019022638359

- Difficulty date: February 13, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A54301
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 927 AND FS 947.6 AT BUTTLINE ZERO IS CRACKED. GROUNDED - YES. REMOVED FABRICATED NEW AND INSTALLED NEW INTERCOSTAL CHORD IAW B737 900 SRM 51 40 02 0G 0.
